# SDR DALA2016011400304

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: E/E Bay Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ELECTRONIC EQUIPMENT DOOR FRAME AT BS 146 AND LONG 27 LT.  DOOR FRAME WAS REPAIRED IAW SRM 53-01, FIG 2.
